Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 2, Pages 161-168
http://dx.doi.org/10.1080/10241230212907

Numerical method of identification of an unknown source term in a heat equation

University of Kocaeli, Department of Mathematics, 41100 Anitpark, lzmit, Kocaeli, Turkey

Received 5 January 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Afet Golayoğlu Fatullayev, “Numerical method of identification of an unknown source term in a heat equation,” Mathematical Problems in Engineering, vol. 8, no. 2, pp. 161-168, 2002. https://doi.org/10.1080/10241230212907.